×

zbMATH — the first resource for mathematics

Holomorphic approximation on real-analytic submanifolds of a complex manifold. (English) Zbl 0153.10103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Errett Bishop, Uniform algebras, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 272 – 281.
[2] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[3] Andrew Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67 (1961), 515 – 516. · Zbl 0107.09501
[4] John Wermer, The hull of a curve in \?\(^{n}\), Ann. of Math. (2) 68 (1958), 550 – 561. · Zbl 0084.33402
[5] Hans Grauert, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460 – 472. · Zbl 0108.07804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.